It is so hard to know isn't it! I've only had one attack so far and some of my symptoms (mainly tingling) come back every now and then which i think is just lasting damage.. but the other day i starting getting stabbing pains in my foot! Only once or twice a day but has been happening for a week, i have been having the same thoughts, is this another 'attack'?? It feels pretty mild for an attack but also had fatigue....
Anyway enough about me, the point of writing that was to say i understand the confusion and being scared and to me it sounds like something is definitely going on for you! I hope your upcoming MRI gives you some clarity but at the end of the day if you feel something isn't right then it probably isn't, take care and look after yourself.
UTI's make my past symptoms show up again. The good thing is they go away fairly fast after the antibiotics start to kick in. Taking cranberry definitely helps. I don't know why I occasionally stop taking it because I get an infection every time I do.
Thank you girls.. The uti came on after the symptoms.. Ugh. I don't know. It s confusing but I guess I'll know with the upcoming mri. I guess I'm just looking for anyone's ideas as to what they think based on their experiences.
Trying to figure out if its a relapse or not is the hardest part early on. My neuro only wanted me to contact him if it was a major relapse.
Your best bet is to ask your neuro what they think. If nothing else, your file gets updated and you get peace of mind.
I too wonder about the relapse thing. I have been having bladder issues since before my dx. I take 500mg of cranmax everyday and it is time released. I think it really helps. I feel like now my bladder issues are more of a symptom of my MS.
If I do get a UTI I feel run down and like maybe a relapse is starting because other symptoms will start up again too. Like face tingling, foot burning and pain in right foot. It's so hard to tell.
Ok! I think your right. It may just be my new way of life. I need to be diligent with water intake/ cranberry.. Ect.